# SDR ABXA20200803199

- Difficulty date: October 21, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 90,875 hours, 43,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 06276R4355
- Condition: Cracked
- Location: Left
- Part time: 101 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT FWD WINDOW IN CRUISE CAPT WINDSHIELD SHATTERED AT FL360 CRUISE OUTER PANE.  MX ADV RETURN TO CVG.  AIRCRAFT WAS GROUNDED AND WINDSHIELD REPLACED.  AIRCRAFT RETURNED TO SERVICE.
